# SDR AALA202311069589

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 12,753 hours, 3,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: AALA202311060761
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROWS 9 AND 10. MAINTENANCE  FOUND AN OPEN AT THE GROUND WIRE AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
